MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE BED ASSIST BAR

MEDLINE INDUSTRIES, LP MEDLINE BED ASSIST BAR
Catalog Number BA6800
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the weld on the bed assist bar broke ("stated the bed assist bar is broken when the rail meets the mattress").There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Per phone call, account called and stated, "the bed assist bar is broken when the rail meets the mattress".

Brand Name
MEDLINE BED ASSIST BAR
Common Device Name
BED ASSIST BAR
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
sean konrath
three lakes drive
northfield, IL 60093-2753
MDR Report Key24992886
Report Number1417592-2026-00568
Device Sequence Number9506012
Product Code QTC
UDI-Device Identifier00884389102865
UDI-Public00884389102865
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberBA6800
Device Lot Number88524070003
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date04/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown